Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 113, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 5, 2013, 10:57 PM CDT for 6 counties in Texas. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2013, 10:57 PM CDT (03:57 UTC)
- Expired
- Jun 5, 2013, 11:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Crosby County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Lubbock County, TX, Lynn County, TX
The radar
The Lubbock radar (KLBB), 32 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 11:00 PM CDT | TSTM WND GST 62 | 3 Nne Tahoka, TX | |
| Jun 5, 11:29 PM CDT | TSTM WND GST 67 | 6 Ne Lubbock, TX | |
| Jun 5, 11:29 PM CDT | TSTM WND GST 77 | 6 Ne Lubbock, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:44 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 3430 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
827
WUUS54 KLUB 060357
SVRLUB
TXC107-153-169-189-303-305-060430-
/O.NEW.KLUB.SV.W.0113.130606T0357Z-130606T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1057 PM CDT WED JUN 5 2013
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CROSBY COUNTY IN NORTHWEST TEXAS.
SOUTHERN FLOYD COUNTY IN NORTHWEST TEXAS.
GARZA COUNTY IN NORTHWEST TEXAS.
SOUTHEASTERN HALE COUNTY IN NORTHWEST TEXAS.
EASTERN LUBBOCK COUNTY IN NORTHWEST TEXAS.
LYNN COUNTY IN NORTHWEST TEXAS.
* UNTIL 1130 PM CDT
* AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. A WIND GUST TO
82 MPH WAS RECORDED AT THE MESONET SITE NORTH OF SLATON AT 1050PM.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
WEST OF AIKEN TO CAPROCK TO ODONNELL...OR ALONG A LINE EXTENDING
FROM 8 MILES SOUTHEAST OF PLAINVIEW TO 11 MILES EAST OF SLATON
TO 13 MILES SOUTH OF TAHOKA...AND MOVING EAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE GRASSLAND...
RALLS...CONE...LOCKNEY...GRAHAM...POST...FLOYDADA...CROSBYTON...
KALGARY...WHITE RIVER LAKE AND CEDAR HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTHWEST TEXAS.
&&
LAT...LON 3303 10208 3348 10176 3413 10194 3416 10115
3374 10104 3328 10104 3296 10131 3296 10208
TIME...MOT...LOC 0355Z 274DEG 34KT 3410 10159 3342 10140
3298 10177
$$1 follow-up statement
262
WWUS54 KLUB 060415
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1115 PM CDT WED JUN 5 2013
TXC107-153-169-189-303-305-060430-
/O.CON.KLUB.SV.W.0113.000000T0000Z-130606T0430Z/
CROSBY TX-FLOYD TX-GARZA TX-HALE TX-LUBBOCK TX-LYNN TX-
1115 PM CDT WED JUN 5 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LYNN...EASTERN LUBBOCK...SOUTHEASTERN HALE...GARZA...SOUTHERN FLOYD
AND CROSBY COUNTIES UNTIL 1130 PM CDT...
AT 1107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LOCKNEY TO 7 MILES WEST OF
KALGARY TO 11 MILES EAST OF ODONNELL...MOVING EAST AT 40 MPH. THE
STRONGEST WIND SPEEDS WILL LIKELY IMPACT SOUTHERN CROSBY COUNTY AND
NORTHERN GARZA COUNTY... HOWEVER SEVERE WIND GUSTS REMAIN POSSIBLE
ALONG THE ENTIRE LINE OF THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
POST...FLOYDADA...CROSBYTON...KALGARY...WHITE RIVER LAKE AND CEDAR
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS LUBBOCK COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3344 10169 3369 10166 3384 10186 3413 10194
3416 10115 3374 10104 3328 10104 3296 10131
3296 10197
TIME...MOT...LOC 0412Z 274DEG 34KT 3409 10139 3341 10121
3297 10158
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 10:45 PM CDT, 12 minutes earlier.
Area forecast discussion, Jun 5, 10:45 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1045 PM CDT WED JUN 5 2013 .DISCUSSION... POWERFULL WINDS CONTINUE NOT ONLY ALONG LEADING EDGE OF THE MESO- COMPLEX...OVER 80 MPH BOTH AT REESE AND WOLFFORTH...BUT ALSO SOME DISTANCE BEHIND. WE HAVE ISSUED A HIGH WIND WARNING ACCOUNTING FOR THE HIGH WIND THREAT CONTINUING FOR TWO TO THREE HOURS BEHIND THE LEADING EDGE. RMCQUEEN && .PREV DISCUSSION... /ISSUED 959 PM CDT WED JUN 5 2013/ UPDATE... EXTENDED SEVERE WEATHER THREAT WITH A NEW WATCH AS A WELL ORGANIZED SEVERE COMPLEX CONTINUES TO ROLL SOUTHEAST THROUGH THE MIDDLE OF OUR AREA ...SHOULD BE PASSING THROUGH LUBBOCK AREA BETWEEN 1000 PM AND 1100 PM...THEN INTO SOUTHEASTERN COUNTIES UNTIL 1 OR 2 AM OR SO BEFORE MOST ACTIVITY MOVES TO THE EAST. SYSTEM HAS BEEN DOMINATED BY VERY STRONG WINDS AND A FEW REPORTS OF LARGE HAIL. UPDATED GRIDS FOR HIGHER THUNDERSTORM COVERAGE. RMCQUEEN PREV DISCUSSION... /ISSUED 630 PM CDT WED JUN 5 2013/ AVIATION... COMPUTER MODELS CONTINUE TO HINT AT THE POTENTIAL FOR A LARGE COMPLEX OF STORMS TO AFFECT BOTH TERMINALS LATER THIS EVENING/TONIGHT. HAVE INSERTED A TEMPO FOR THIS POSSIBILITY. AN OUTFLOW BOUNDARY THAT PUSHED THROUGH THE SOUTHERN PLAINS EARLIER THIS MORNING...HAS VEERED WINDS TO THE NORTHEAST. WINDS WILL PERSIST FROM THIS DIRECTION THANKS TO A FRONTAL BOUNDARY MAKING ITS WAY TOWARDS THE SOUTHERN TEXAS PANHANDLE THUS NEARING KCDS. WIND SPEEDS HAVE THEREFORE INCREASED TO 11 KTS FROM THE NE AS A RESULT OF THE NEARING FRONT...WITH WIND SPEEDS BEHIND THE FRONT NOT OVERLY STRONG /15-19 KTS/ BUT COULD BE A FOCUS FOR STORMS IN THE NEXT FEW HOURS ESPECIALLY FOR KCDS INITIALLY. OVERNIGHT...MVFR CLOUD DECKS WILL FORM AND LINGER THROUGH MID-LATE MORNING TOMORROW. THEREAFTER...WILL MAINTAIN A VCSH GIVEN CONTINUED NE SFC WINDS ENCOURAGING LOW LEVEL MOISTURE...IN ADDITION TO A DISTURBANCE ALOFT MOVING ACROSS THE AREA TOMORROW PROVIDING FOR SOME LARGE SCALE ASCENT. PREV DISCUSSION... /ISSUED 329 PM CDT WED JUN 5 2013/ SHORT TERM... STILL APPEAR TO BE ON TRACK FOR PRECIP FOR AT LEAST A PORTION OF THE AREA WITH POSSIBILITY FOR A FAIRLY WIDESPREAD MEANINGFUL RAINFALL EVENT. THREE AREAS STAND OUT AS POSSIBILITIES FOR AVENUES OF CONVECTION THIS AFTERNOON AND EVENING. THE FIRST AND MOST CONFIDENT ONE IS NM HIGH TERRAIN CONVECTION THAT HAS ALREADY INITIATED ON MUCH OF THE SPINE OF MOUNTAINS THROUGH THE CENTER OF NEW MEXICO. THUNDER IS MOST CONCENTRATED IN AREAS NORTH OF LAS VEGAS...AND IT IS THIS AREA THAT HAS A GOOD CHANCE OF MOVING ESEWD DOWN A LOW LEVEL MOISTURE AXIS INTO THE NRN PART OF THE FCST AREA THIS EVENING. SECONDARILY IS A COLD FRONT THAT AT 19Z WAS LOCATED NEAR A CLAYTON NM TO DUMAS TO PERRYTON LINE AND A PRE-FRONTAL TROUGH JUST SOUTH OF THE FRONT...BOTH OF WHICH HAD SOME CUMULUS DEVELOPING ALONG THEM. LASTLY IS A ZONE ROUGHLY FROM HOBBS TO SWEETWATER WHERE THE OUTFLOW BOUNDARY THAT MOVED THROUGH EARLIER TODAY STALLED. SOME CONFLUENCE NEAR THAT BOUNDARY AS WELL AS SOME WEAK LIFT OVER THAT BOUNDARY COULD RELEASE SOME INSTABILITY BEFORE AFTN HEATING ENDS. THAT SAID...FCST POPS WILL FAVOR THE NRN HALF OF THE FCST BEFORE 06Z THEN ERN THIRD BTWN 06Z AND 12Z. TREND WILL BE FROM LIKELY CATEGORY IN THOSE FAVORED AREAS TO 30-40 PCT IN THE LESS FAVORED ONES. SEVERE THREAT WILL PERSIST...ALTHOUGH LIMITED WARMING FROM COOLISH TEMPS BEHIND THE OUTFLOW BOUNDARY IS LIMITING ML CAPE VALUES TO ABOUT 1500-2500 J/KG. STILL SHOULD BE ENOUGH DESPITE FAIRLY WEAK FLOW ALOFT FOR POTENTIAL OF SOME SEVERE HAIL AND WIND PERHAPS TRANSITIONING TO A WIND POTENTIAL SHOULD A LINEAR ORGANIZATION BE ABLE TO DEVELOP. COOL POST-FRONTAL TEMPS AND A MORE UNIFORM LOW LEVEL WIND FIELD SHOULD MINIMIZE PRECIP CHANCES THURSDAY...ALTHOUGH ENOUGH MOISTURE AROUND TO KEEP SLIGHT CHANCE MENTION GOING. MOIST UPSLOPE PATTERN FAVORS HIGH TERRAIN CONVECTION AGAIN...LIKELY MOVING INTO THIRD PERIOD OF THE FCST. MOS TEMPS LOOK FINE FOR BOTH TONIGHT AND THURSDAY. LONG TERM... NORTHWEST FLOW ALOFT AND UPSLOPE SURFACE WINDS WILL KEEP THE BEST STORM CHANCES CONFINED TO THE SOUTH PLAINS AND FAR SOUTHWEST PANHANDLE THURSDAY NIGHT...ALTHOUGH EXPECTING THE BRUNT OF ANY ACTIVITY TO REMAIN ACROSS NEW MEXICO. THIS IS DUE TO EASTERLY SURFACE WINDS ACROSS WEST TEXAS CONTRIBUTING TO A COOLER AND MORE STABLE AIRMASS ALONG WITH THE LACK OF ANY APPRECIABLE FORCING. UPSLOPE FLOW WILL PROVIDE FORCING FOR ASCENT ACROSS THE HIGHER TERRAIN OF NEW MEXICO. ANY STORMS THAT DEVELOP SHOULD DECREASE IN INTENSITY AS THEY MOVE EAST AWAY FROM THEIR OROGRAPHIC FORCING AND BECOME COLD POOL DOMINATED WITHOUT THE DEVELOPMENT OF AN APPRECIABLE LOW LEVEL JET. SHOULD SEE SOME BETTER INSTABILITY ACROSS THE AREA FRIDAY AS TEMPERATURES WARM BACK INTO THE LOW TO MID 80S. THIS SHOULD LEAD TO A BETTER CHANCE FOR STORMS LATE IN THE AFTERNOON INTO THE EVENING HOURS ACROSS NORTHWEST ZONES AS ACTIVITY ONCE AGAIN DEVELOPS IN NEW MEXICO AND IS USHERED SOUTHEASTWARD IN A NORTHWESTERLY FLOW REGIME. SOUTHERLY RETURN FLOW WILL SET UP WITH A STRONGER NOCTURNAL LOW LEVEL JET SUBSEQUENTLY DEVELOPING. MOISTURE RETURN WILL DEPEND ON THE DEGREE OF VEERING WIND FIELDS UNDERGO...WITH BACKED SOUTHEASTERLY FLOW FAVORING A GREATER TRANSPORT OF MOISTURE. LONGER RESIDENCE TIME OF SOUTHERLY FLOW WILL INCREASE MOISTURE FURTHER ON SATURDAY...BUT VEERING WIND FIELDS WILL HELP TO MIX A DRYLINE EASTWARD AND SLIDE BETTER STORM CHANCES EAST INTO THE ROLLING PLAINS. WARM AND DRY CONDITIONS REMAIN ON TAP FOR LATE WEEKEND INTO THE MIDDLE OF NEXT WEEK AS AN UPPER RIDGE BUILDS IN FROM THE SOUTHWEST...SPELLING HIGH TEMPERATURES IN THE MID 90S TO NEAR 100 WITH LOWS IN THE MID 60S TO LOW 70S. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 57 77 58 80 60 / 60 20 30 30 30 TULIA 59 78 58 81 61 / 60 20 20 20 30 PLAINVIEW 60 78 59 82 62 / 80 20 20 20 30 LEVELLAND 63 79 61 82 64 / 80 20 20 20 30 LUBBOCK 63 79 61 83 64 / 80 20 20 20 30 DENVER CITY 65 79 62 84 65 / 40 20 20 20 20 BROWNFIELD 65 79 62 83 65 / 70 20 20 20 20 CHILDRESS 63 81 62 85 63 / 60 20 10 10 20 SPUR 65 80 62 84 64 / 80 20 20 10 20 ASPERMONT 69 82 64 85 65 / 80 20 10 10 20 && .LUB WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 1 AM CDT THURSDAY FOR THE FOLLOWING ZONES: TXZ027>029-033>035-039>041. && 05/99
Hazardous weather outlook, Jun 5, 11:37 AM CDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1137 AM CDT WED JUN 5 2013 TXZ021>044-061645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1137 AM CDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BOTH THIS AFTERNOON AND THIS EVENING ACROSS THE ENTIRE AREA TODAY. THE GREATEST AND MOST LIKELY THREAT FOR THUNDERSTORMS WILL OCCUR DURING THE EVENING HOURS AS A THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP ACROSS EASTERN NEW MEXICO AND MOVE INTO THE SOUTH PLAINS... AND LATER INTO THE ROLLING PLAINS... DURING THE OVERNIGHT HOURS. THIS COMPLEX WOULD LIKELY BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH WITH HAIL TO THE SIZE OF QUARTERS... WITH AN ISOLATED TORNADO POSSIBLE AS WELL. EARLIER IN THE AFTERNOON... THE POTENTIAL EXISTS FOR ISOLATED TO WIDELY SCATTERED STRONG TO SEVERE THUNDERSTORM DEVELOPMENT ACROSS BOTH THE SOUTH PLAINS AND ROLLING PLAINS. HOWEVER... THUNDERSTORM DEVELOPMENT DURING THE EARLY AFTERNOON IS LESS LIKELY THAN THE OVERNIGHT COMPLEX PREVIOUSLY DESCRIBED...AND THE PLACEMENT OF INDIVIDUAL STORMS IS RELATIVELY UNCERTAIN. ANY THUNDERSTORMS THAT DO MANAGE TO DEVELOP DURING THE AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE WINDS IN EXCESS OF 60 MPH... HAIL TO THE SIZE OF GOLF BALLS... AND AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE EARLY IN THE WEEKEND ACROSS THE SOUTH PLAINS... PARTICULARLY DURING THE EVENING AND AFTERNOON HOURS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME... HOWEVER ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 5, 10:33 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1033 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM TSTM WND GST 4 SSW LUBBOCK 33.53N 101.88W
06/05/2013 M63 MPH LUBBOCK TX NWS OFFICE
&&
EVENT NUMBER LUB1300311
FBLocal storm report, Jun 5, 10:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1035 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM TSTM WND GST 6 SSW WOLFFORTH 33.43N 102.05W
06/05/2013 M84 MPH LUBBOCK TX MESONET
&&
EVENT NUMBER LUB1300312
FBLocal storm report, Jun 5, 10:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1040 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST REESE CENTER 33.59N 102.03W
06/05/2013 M67 MPH LUBBOCK TX MESONET
&&
EVENT NUMBER LUB1300314
FBLocal storm report, Jun 5, 10:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1041 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST 6 S OLTON 34.09N 102.14W
06/05/2013 M60 MPH LAMB TX MESONET
&&
EVENT NUMBER LUB1300315
FBLocal storm report, Jun 5, 10:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1044 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST 1 ENE MORTON 33.73N 102.74W
06/05/2013 M68 MPH COCHRAN TX MESONET
&&
EVENT NUMBER LUB1300316
FBLocal storm report, Jun 5, 10:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1054 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST 2 NE SLATON 33.46N 101.62W
06/05/2013 M82 MPH LUBBOCK TX MESONET
&&
EVENT NUMBER LUB1300317
FBThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:35 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 40 min |
| Jun 5, 8:15 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer, Swisher | 45 min |
| Jun 5, 8:57 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Cochran, Lamb, Parmer, Swisher | 33 min |
| Jun 5, 9:14 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 16 min |
| Jun 5, 9:29 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Cochran, Hale, Hockley, Lamb and 3 more | 31 min |
| Jun 5, 9:40 PM CDT | Severe Thunderstorm Warning | LUB | Terry, Yoakum | 20 min |
| Jun 5, 9:47 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock, Terry, Yoakum | 13 min |
| Jun 5, 9:55 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb, Lubbock, Lynn, Terry and 1 more | 35 min |
| Jun 5, 10:00 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Lubbock, Swisher | 30 min |
| Jun 5, 10:23 PM CDT | High Wind Warning | LUB | Bailey, Cochran, Crosby, Dickens, Garza, Hale and 7 more | 4 hr |
| Jun 5, 10:26 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Hale, Hockley, Lubbock, Lynn and 1 more | 34 min |
| Jun 5, 10:31 PM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 29 min |
| Jun 5, 10:42 PM CDT | Areal Flood Advisory | LUB | Lubbock | 108 min |
| Jun 5, 11:28 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Garza, Hale, Kent and 2 more | 32 min |
| Jun 5, 11:59 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent, King, Stonewall | 31 min |
| Jun 6, 12:34 AM CDT | Special Weather Statement | LUB | King, Stonewall | 26 min |
| Jun 6, 1:02 AM CDT | Special Weather Statement | LUB | Cottle, King | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.